# SDR DALA2017092407049

- Difficulty date: September 3, 2015
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 57,873 hours, 26,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN PANEL FR53 - FR54 S-43L DENT. REPAIRED BY ER/A 539047-14AD.
